IJPAM: Volume 96, No. 3 (2014)

REFINEMENTS OF RAMANUJAN FORMULA
FOR GAMMA FUNCTION

Sorinel Dumitrescu$^1$, Cristinel Mortici$^2$
$^1$University Politehnica of Bucharest
Splaiul Independen ţei 313, Bucharest, ROMANIA
$^2$Valahia University of Târgovişte
Bd. Unirii 18, 130082 Târgovişte and Academy of Romanian Scientists
Splaiul Independenţei 54, 0500594 Bucharest, ROMANIA


Abstract.

Received: May 5, 2014

AMS Subject Classification: 33B15, 26D15, 41A25, 34E05

Key Words and Phrases: gamma function, Ramanujan formula

Download paper from here.




DOI: 10.12732/ijpam.v96i3.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 96
Issue: 3
Pages: 323 - 327


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).